# SDR 2007UALA03629

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 19,229 hours, 8,392 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT OXYGEN BOTTLE LOW.   10-11-07   SERVICED OXYGEN SYSTEM, NO LEAKS NOTED, NO REPEATS.
